# SDR XN0A1326

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- Aircraft time: 42,302 hours, 28,559 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Failed
- Location: Lt Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI GREEN SYSTEM -LEVEL LO- BELOW RED DOT.  REMOVED AND REPLACED LT MLG GREEN BRAKE SYSTEM PRESSURE FLEX LINE PER A300 AMM CHAPTER 20-23-00, SERVICED GREEN SYSTEM RESERVOIR PER A300 AMM CHAPTER 32-42-00, NO LEAKS NOTED.  SERVICED TANK PRESSURE.
